# SDR 2002FA0001149

- Difficulty date: August 9, 2002
- Submitted: October 9, 2002
- Operation: General aviation
- Aircraft: N61426
- Make and model: Hughes 269C1
- Aircraft serial: 0062
- Aircraft time: 1,565 hours
- Engine: Lyc HIO360C1A
- Engine time: 187 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bumper Block
- Part number: 77416
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE LOWER PULLEY DRIVESHAFT WAS FOUND TO HAVE AN ABNORMAL AMOUNT OF MOVEMANT. UPON REMOVING THE SHAFT, THE CRANKSHAFT BUMPER BLOCK WAS FOUND TO BE MISSING. IT SHOULD BE NOTED THAT THIS PART IS NOT IN EITHER THE AIRFRAME OR THE ENGINE MANUFACTURERS PUBLICATIONS. THERE IS NO STEP TO INSTALL OR INSPECT FOR INSTALLATION OF THIS BUMPER IN THE ENGINE INSTALLATION PROCEDURES.
